標題: Stability of Nonlinear Systems with Characteristic Equations Having Complex Coefficients
作者: 蔡義從
韓光渭
Y.T.Tsay
K.W.Han
公開日期: 三月-1974
出版社: 交大學刊編輯委員會
摘要: Stability criteria for nonlinear systems with linearized characteristic equations having complex coefficients are presented. The presented criteria are more general and the proofs are more complete than that in the current literature.
URI: http://hdl.handle.net/11536/137509
期刊: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 7
Issue: 1
起始頁: 95
結束頁: 107
顯示於類別:交大學刊


文件中的檔案:

  1. HT001305-11.pdf